What To Do When Overdosing On Asthma Medication

Illustration of What To Do When Overdosing On Asthma Medication
Illustration: What To Do When Overdosing On Asthma Medication centercityrecovery.com

What to do when overdosing on asthma medication? Heart beats fast and nauseous

1 Answer:

Hi Fery,

Thank you for the question.

Asthma can be characterized by shortness of breath, coughing, also wheezing that is a recurrence. This condition occurs due to inflammation of the lower airway, until the diameter is narrowed and excessive mucus is produced. Asthma so far has not been completely cured. However, the symptoms can be controlled so as to enable the sufferer to act properly.

There are many types of asthma medications that can be given, for example anti-inflammatory groups, leukotriene modifiers, beta agonists, theophylline, and so on. Some of these drugs can indeed cause side effects such as palpitations and nausea, especially if you consume too much (overdose) as you mentioned.

If side effects occur like this, then what you need to do is check directly with the doctor. Thus, the doctor can give you additional treatment so that your complaints improve. Further tests, such as heart records, x-rays, blood tests, etc. can also be done by a doctor to be able to distinguish complaints that arise purely due to side effects of drugs or due to other diseases, such as dyspepsia, heart attacks, panic attacks, psychosomatic disorders, allergies, and etc. Maybe, the doctor will refer you to an internal medicine doctor later.

In the meantime, you can do it first:

 Rest more Loosen your clothes Move to a comfortable environment, don't be too crowded, well ventilated, not noisy Compress warm chest and uncomfortable stomach Expand drink water Don't panic or worry too much Don't smoke or take any medicine without doctor's advice Hopefully help huh ..

: by

Related Question

The Wound Enlarged In The Kneecap After Being Scratched?

The Wound Enlarged In The Kneecap After Being Scratched?

(2 years ago)

Tonight doctor, I asked permission, at first the external wound on the left side of my kneecap (patella) was small (due to mosquito bites), but unlucky because I initially scratche...

The Eyes Feel Sore And Blurry After Recovering From Eye Pain?

The Eyes Feel Sore And Blurry After Recovering From Eye Pain?

(2 years ago)

Doctor, I have dry eye gt, at first my eyes were really red and I already saw a doctor, but when I was cured my eyes were blurred and I didn’t see the screen at night when I ...

Leave a Reply

Your email address will not be published.